Top Posters
Since Sunday
57
52
27
18
16
16
15
14
14
14
14
13
New Topic  
wrote...
Posts: 27
Rep: 0 0
2 months ago
A nurse has called an elderly patient's surgeon to question the order for meperidine hydrochloride (Demerol) for pain control. The nurse's action is prompted by the possibility of what adverse effect associated with the use of Demerol in older adults?
A)Confusion
B)Blood dyscrasias
C)Gastrointestinal bleeding
D)Hepatotoxicity
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 13 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 166
2 months ago
Sign in or Sign up in seconds to unlock everything.
A
Feedback:
Demerol is associated with confusion in older adults. It is not noted to cause blood dyscrasias, GI bleeding, or hepatotoxicity.

1
Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  325 People Browsing
Related Images
 1009
 226
 80

▶️ Video: Interview with an Anorexic Woman (Part 2 of 2)

For a complete list of videos, visit our video library